Interesting ImagesNivolumab-Induced Periaortitis Demonstrated by FDG PET/CTHotta, Masatoshi MD∗; Naka, Go MD†; Minamimoto, Ryogo MD, PhD∗; Takeda, Yuichiro MD, PhD†; Hojo, Masayuki MD, PhD†Author Information From the Departments of ∗Radiology †Respiratory Medicine, National Center for Global Health and Medicine, Tokyo, Japan. Received for publication May 27, 2020; revision accepted June 6, 2020. Conflicts of interest and sources of funding: none declared. Correspondence to: Masatoshi Hotta, MD, Department of Radiology, National Center for Global Health and Medicine, 1-21-1, Toyama, Shinjuku-ku, Tokyo 162-8655, Japan. E-mail: email@example.com. Clinical Nuclear Medicine: November 2020 - Volume 45 - Issue 11 - p 910-912 doi: 10.1097/RLU.0000000000003215 Buy Metrics Abstract A 66-year-old man with a history of non–small cell lung cancer treated with nivolumab underwent contrast-enhanced CT and FDG PET/CT. No recurrence was demonstrated; however, soft-tissue thickening that showed delayed contrast enhancement and FDG uptake was detected around an abdominal aortic aneurysm. After discontinuation of nivolumab, the periaortic lesion disappeared within 2 months, indicating nivolumab-induced periaortitis. Immune checkpoint inhibitors such as nivolumab can cause vasculitis and periaortitis, a potentially fatal condition, as immune-related adverse events. The underlying aortic aneurysm may have contributed to genesis of periaortitis. FDG PET/CT can be useful for detecting periaortitis and excluding other forms of vasculitis. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.